# SDR QXEA2025100700315

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 21,454 hours, 14,547 cycles
- Engine: Ge CF348E5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8295009
- Part serial: ATC57576
- Condition: Leaking
- Location: Nr 1 Engine Fuel
- Part time: 17,053 hours, 11,773 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2737. FUEL LEAK ON #1 ENGINE. REMOVED FROM SERVICE.  C/W E175 AMM MCN NO: E720036-01. FOUND FUEL LEAKAGE FROM #1 ENG DRAIN MAST OUT OF PERMISSABLE LIMITS AT 80 DROPS/MINUTE WITH ENGINE RUNNING.  C/W TASK CARD E175-7200803 AND FOUND ENGINE FUEL PUMP LEAKING. REMOVED #1 ENG FUEL PUMP IAW AMM TASK 73-00-00-800-802 PARA 1 THRU 3.BM 1036235 10-3-25. INSTALLED NEW FUEL PUMP IAW GE LMM TASK 73-00-00-800-802 PAR 3 E.  RAN ENGINE NO LEAKS NOTED. RETURNED TO SERVICE.
